# SDR DL75K060295

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 57,579 hours, 26,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS DISAGREE WHEN FLAP LEVER MOVED FROM 15 TO 20.  RAN CHECKLIST, LANDED WITH 20 FLAPS.  LANDING WEIGHT 181.0.  PSEU NO FAULTS.  NO FAULTS ON FSEU.  LUBED JACKSCREWS.  RAN FLAPS OPS OK.
